Advanced Search
MyIDEAS: Login

Enumeration and Classification of Orthogonal Arrays

Contents:

Author Info

  • Schoen E.D.
  • Nguyen M.V.M.
Registered author(s):

    Abstract

    We specify an algorithm to enumerate a minimum complete set of combinatorially non-isomorphic orthogonal arrays of given strength, run-size, and numbers of factor levels. We consider the classification of arrays according to several criteria of practical interest, differentiated according to the strength of the arrays. We exemplify classification using several series of mixed arrays, and we propose to discard arrays that are inadmissible according to the criteria.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.ua.ac.be/download.aspx?c=*TEWHI&n=49066&ct=48773&e=152018
    Download Restriction: no

    Bibliographic Info

    Paper provided by University of Antwerp, Faculty of Applied Economics in its series Working Papers with number 2007021.

    as in new window
    Length: 23 pages
    Date of creation: Oct 2007
    Date of revision:
    Handle: RePEc:ant:wpaper:2007021

    Contact details of provider:
    Postal: Prinsstraat 13, B-2000 Antwerpen
    Web page: https://www.uantwerp.be/en/faculties/applied-economic-sciences/
    More information through EDIRC

    Related research

    Keywords:

    This paper has been announced in the following NEP Reports:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. H. Evangelaras & C. Koukouvinos & A. M. Dean & C. A. Dingus, 2005. "Projection properties of certain three level orthogonal arrays," Metrika, Springer, vol. 62(2), pages 241-257, November.
    2. C.-S. Cheng & D. M. Steinberg & D. X. Sun, 1999. "Minimum aberration and model robustness for two-level fractional factorial designs," Journal of the Royal Statistical Society Series B, Royal Statistical Society, vol. 61(1), pages 85-93.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:ant:wpaper:2007021. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Joeri Nys).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.